On the Solvability of a System of Multi-Point Second Order Boundary Value Problem


Cerdiki T. S. , KARACA İ. , SİNANOĞLU A., FEN F.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.20, no.4, pp.666-673, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 4
  • Publication Date: 2016
  • Title of Journal : JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.666-673

Abstract

In this paper, by using Leray-Schauder fixed point theorem, we obtain existence of at least one symmetric solution for a multi-point second order boundary value problem. We give an example to demonstrate our main result.